MAUDE Adverse Event Report: CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH KANGAROO JOEYPUMP W/POLE CLMP; PUMP, INFUSION, ENTERAL
Model Number 383400
Medical Device Problem Codes Inaccurate Flow Rate (1249); Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code Feeding Problem (1850)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the device overfed during testing by 18%.
 
Additional Manufacturer Narrative
H3 evaluation summary: the service history record was reviewed showing no previous issues.The unit was evaluated, and the reported condition could not be confirmed.The unit was functioning as expected during evaluation.Preventative maintenance was performed on the unit.A corrective and preventative action (capa) is not applicable since the reported event could not be confirmed though the evaluation of the returned device.This complaint will be used for tracking and trending purposes.

Brand Name
KANGAROO JOEYPUMP W/POLE CLMP
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12374573
Report Number1282497-2021-10574
Device Sequence Number3901516
Product Code LZH
UDI-Device Identifier10884521006645
UDI-Public10884521006645
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number383400
Device Catalogue Number383400
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/09/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date08/26/2021
Supplement Report FDA Received Date10/14/2021
Patient Sequence Number1